Open Access

Asymptotically stable solutions of a nonlinear integral equation


The purpose of this paper is to study the existence and asymptotical stability of solutions of some functional integral equations which include a number of classical nonlinear integral equations as special cases. Our investigations will be carried out in the space of continuous and bounded functions on an unbounded interval. We use the technique associated with the measure of noncompactness and a suitable fixed point theorem of Darbo type. The applicability of the results is illustrated by examples showing the difference between our main result and some previous results.

Метою цієї статті є дослідження існування та асимптотичної стійкості розв’язків інтегрально функціональних рівнянь, спеціальними випадками яких є низка класичних нелінійних інтегральних рівнянь. Наші дослідження ведуться в просторах обмежених неперервних функцій на нескінченному інтервалі. Використовується техніка мір некомпактності та теореми про нерухому точку типу Дарбо. Результати ілюструються прикладами, що вказують на відмінності з деякими попередніми результатами.

Key words: Nonlinear integral equation, measure of noncompactness, Darbo fixed-point theorem, asymptotically stable solutions.

Full Text

Article Information

TitleAsymptotically stable solutions of a nonlinear integral equation
SourceMethods Funct. Anal. Topology, Vol. 27 (2021), no. 1, 57-73
MathSciNet   MR4252999
Milestones  Received 10/08/2020; Accepted 27/09/2020
CopyrightThe Author(s) 2021 (CC BY-SA)

Authors Information

İsmet Özdemi̇r
Ucbaglar Mah. Yunus Emre Cad. Mehmet Ozgungor Apt. No: 37/1, Battalgazi, Malatya, Turkey

Export article

Save to Mendeley

Citation Example

İsmet Özdemi̇r, Asymptotically stable solutions of a nonlinear integral equation, Methods Funct. Anal. Topology 27 (2021), no. 1, 57-73.


@article {MFAT1507,
    AUTHOR = {İsmet Özdemi̇r},
     TITLE = {Asymptotically stable solutions of a nonlinear integral equation},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {27},
      YEAR = {2021},
    NUMBER = {1},
     PAGES = {57-73},
      ISSN = {1029-3531},
  MRNUMBER = {MR4252999},
       DOI = {10.31392/MFAT-npu26_1.2021.08},
       URL = {},


Coming Soon.

All Issues